# SDR 97ZZZX4214

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N599BK
- Make and model: Snias AS350BA
- Aircraft serial: 2735
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5026780
- Condition: Worn Spline
- Location: Hydraulic System
- Part time: 5,640 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING IN-FLIGHT, HYDRAULIC LIGHT ILLUMINATED AND HYDRAULIC HORN CAME ON.  PILOT MADE A PRECAUTIONARY LANDING AT AIRPORT TERMINAL.  INSPECTED HYDRAULIC PUMP AND FOUND WORN SPLICE.  REMOVED HYDRAULIC PUMP ASSY AND INSTALLED SERVICEABLE HYDRAULIC PUMP ASSY.
